Acta Mathematica, 1960, Volume 105

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] On embeddings of spheres

B. C. Mazur Princeton, U.S.A.

TBD mathscidoc:1701.331204

Acta Mathematica, 105, (1), 1-17, 1959.5
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 693 downloads ] [ 0 comments ] [ Cited by 61 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] An inequality in the geometry of numbers

N. Oler University College, London

TBD mathscidoc:1701.331205

Acta Mathematica, 105, (1), 19-48, 1960.3
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 683 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Global boundary behavior of meromorphic functions

P. T. Church University of Michigan and Syracuse University, Michigan, USA

TBD mathscidoc:1701.331206

Acta Mathematica, 105, (1), 49-62, 1960.2
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Applications of almost periodic compactifications

K. Deleeuw Stanford University, University of Notre Dame I. Glicksberg Stanford University, University of Notre Dame

TBD mathscidoc:1701.331207

Acta Mathematica, 105, (1), 63-97, 1960.1
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 964 downloads ] [ 0 comments ] [ Cited by 186 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Almost periodic functions on semigroups

K. Deleeuw Stanford University, University of Notre Dame I. Glicksberg Stanford University, University of Notre Dame

TBD mathscidoc:1701.331208

Acta Mathematica, 105, (1), 99-140, 1960.6
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 768 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] Characteristic values associated with a class of nonlinear second-order differential equations

Zeev Nehari Carnegie Institute of Technology, Pittsburgh, U.S.A.

TBD mathscidoc:1701.331209

Acta Mathematica, 105, (3), 141-175, 1960.2
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 778 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A priori inequalities connected with systems of partial differential equations

Bent Fuglede Copenhagen

TBD mathscidoc:1701.331210

Acta Mathematica, 105, (3), 177-195, 1960.8
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the steady-state solutions of the navier-stokes equations, III

Robert Finn Stanford University, Calif., U.S.A.

TBD mathscidoc:1701.331211

Acta Mathematica, 105, (3), 197-244, 1960.7
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 772 downloads ] [ 0 comments ] [ Cited by 63 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Theorie der Normalflächen

Wolfgang Haken München

TBD mathscidoc:1701.331212

Acta Mathematica, 105, (3), 245-375, 1959.7
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 429 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved